Chaired by Steve Osborn, principal consultant, food and beverage at The Aurora Ceres Partnership, the event will offer scientific, technical and business insights for new product development (NPD) managers and executives, business development managers, food technologists, marketing managers, development chefs and ingredient manufacturers and retailers.
New product development
Under discussion will be a range of factors promising to speed the new product development of tomorrow. Topics include sensory factors, the use of insects, personal nutrition and the applications of 3D printing for the food industry. See the full conference programme below.
The early bird ticket rate of £361 + VAT per person is available for bookings made before January 31. From February the rate will be £425 + VAT per person.
The conference is sponsored by Lloyds Bank and legal firm Roythornes.
Book your place here.
SESSION 1 Identifying tomorrow's ground-breaking new products
08:30 Registration and refreshments
09:00 Welcome and opening remarks by chairman, Steve Osborn
09.10 Combining culinary science with technology: keynote speaker: Stefan Cosser, Food Innovation Solutions
09:40 Crowdsourcing: tapping into global intelligence: Julian Coleman, global business director at Eyeka
10:10 What's hot on the horizon: David Jago, director of innovation and insight, Mintel
10:40 What's getting in the way of progress?: Claire Nuttall, The Brand Incubator
11:10 COFFEE (20mins)
SESSION 2: Getting personal about NPD
11:30Personalised nutrition: Professor John Mathers, director of human nutrition, Newcastle University
11:50 How neuroscience is changing food design: keynote speaker: Professor Barry Smith, University of London
12:10 Tackling obesity through satiety: Professor Gary Frost, Imperial College, London
12:30 PANEL DEBATE involving all speakers from morning sessions, chaired by Steve Osborn
13:00 LUNCH (1hour)
SESSION 3: Targeting new markets
14:00 Product fortification: Professor Judy Buttriss, director general, British Nutrition Foundation
14:20 Healthy and safe reformulation: Dr Peter Wareing, principle food safety advisor, Leatherhead Food Research
14:40 Insects in the food chain: Professor Arnold van Huis, tropical entomologist, Wageningen University
15:00 COFFEE (20 mins)
SESSION 4: Achieving success in new markets
15:20 What role for 3D printing in food?: Michael Petch, author of Future Food: How Cutting Edge Technology & 3D Printing Will Change The Way You Eat
15:40 Health and wellness: meeting special dietary needs: Elizabeth Jones, founder, On the Menu
16:00 Selling direct to the consumer: Tom Carroll, supply chain director, Graze
16:20 Closing remarks
16:30 Conference closes